VOL. 25 · NO. 4 | August 2015
 
VIEW ALL ABSTRACTS +
Frontmatter
Ann. Appl. Probab. 25 (4), (August 2015)
No abstract available
Ann. Appl. Probab. 25 (4), (August 2015)
No abstract available
Articles
Sara Billey, Krzysztof Burdzy, Soumik Pal, Bruce E. Sagan
Ann. Appl. Probab. 25 (4), 1729-1779, (August 2015) DOI: 10.1214/14-AAP1035
KEYWORDS: Meteor process, mass redistribution, Markov processes on graphs, permutation statistics, 60K35
Shankar Bhamidi, Jesse Goodman, Remco van der Hofstad, Júlia Komjáthy
Ann. Appl. Probab. 25 (4), 1780-1826, (August 2015) DOI: 10.1214/14-AAP1036
KEYWORDS: Flows, random graph, random network, first passage percolation, hopcount, Bellman–Harris processes, stable-age distribution, bias, network algorithms, power law, mean-field model of distance, weak disorder, 60C05, 05C80, 90B15
Constantinos Kardaras, Dörte Kreher, Ashkan Nikeghbali
Ann. Appl. Probab. 25 (4), 1827-1867, (August 2015) DOI: 10.1214/14-AAP1037
KEYWORDS: strict local martingales, bubbles, 91G99, 60G30, 60G44, 91G20
F. Avram, Z. Palmowski, M. R. Pistorius
Ann. Appl. Probab. 25 (4), 1868-1935, (August 2015) DOI: 10.1214/14-AAP1038
KEYWORDS: Stochastic control, singular control, impulse control, state-constraint problem, stochastic solution, integro-differential HJB equation, Lévy process, De Finetti model, barrier/band strategy, Gerber–Shiu function, 60J99, 93E20, 60G51
Raphaël Cerf
Ann. Appl. Probab. 25 (4), 1936-1992, (August 2015) DOI: 10.1214/14-AAP1039
KEYWORDS: Critical population, error threshold, Wright–Fisher, sharp peak, 60F10, 92D25
Daniela Bertacchi, Fabio Zucca
Ann. Appl. Probab. 25 (4), 1993-2012, (August 2015) DOI: 10.1214/14-AAP1040
KEYWORDS: Branching random walk, contact process, percolation cluster, critical parameters, approximation, 60K35, 60K37
Charles D. Brummitt, Shirshendu Chatterjee, Partha S. Dey, David Sivakoff
Ann. Appl. Probab. 25 (4), 2013-2038, (August 2015) DOI: 10.1214/14-AAP1041
KEYWORDS: percolation, social networks, random graph, phase transition, 60K35, 91D30, 05C80
Paul Gassiat, Aleksandar Mijatović, Harald Oberhauser
Ann. Appl. Probab. 25 (4), 2039-2065, (August 2015) DOI: 10.1214/14-AAP1042
KEYWORDS: Skorokhod embedding problem, Root solution, simulation of Brownian motion, integral equations for free boundaries, 60G40, 45Gxx, 65C05, 65C40, 65C30
Paolo Guasoni, Miklós Rásonyi
Ann. Appl. Probab. 25 (4), 2066-2095, (August 2015) DOI: 10.1214/14-AAP1043
KEYWORDS: hedging, Arbitrage, price-impact, frictions, utility maximization, 91G10, 91G80
François Delarue, James Inglis, Sylvain Rubenthaler, Etienne Tanré
Ann. Appl. Probab. 25 (4), 2096-2133, (August 2015) DOI: 10.1214/14-AAP1044
KEYWORDS: McKean nonlinear diffusion process, Renewal process, first hitting time density estimates, integrate-and-fire network, nonhomogeneous diffusion process, neuroscience, 60H10, 92C20, 60J75, 60K35
Marco Fuhrman, Huyên Pham
Ann. Appl. Probab. 25 (4), 2134-2167, (August 2015) DOI: 10.1214/14-AAP1045
KEYWORDS: Non-Markovian controlled SDEs, randomization of controls, dominated measures, Backward stochastic differential equations, 60H10, 93E20
Jin Ma, Zhen Wu, Detao Zhang, Jianfeng Zhang
Ann. Appl. Probab. 25 (4), 2168-2214, (August 2015) DOI: 10.1214/14-AAP1046
KEYWORDS: Forward–backward SDEs, decoupling random fields, characteristic BSDEs, backward stochastic Riccati equations, Comparison theorem, 60H07, 60H30, 35R60, 34F05
Daphné Dieuleveut
Ann. Appl. Probab. 25 (4), 2215-2262, (August 2015) DOI: 10.1214/14-AAP1047
KEYWORDS: Galton–Watson tree, Cut-tree, stable continuous random tree, 60F05, 60J80
Benjamin Jourdain, Tony Lelièvre, Błażej Miasojedow
Ann. Appl. Probab. 25 (4), 2263-2300, (August 2015) DOI: 10.1214/14-AAP1048
KEYWORDS: diffusion limits, Optimal scaling, Random walk Metropolis, propagation of chaos, 60J22, 60G09, 60F17, 65C05, 65C40
Idris Kharroubi, Nicolas Langrené, Huyên Pham
Ann. Appl. Probab. 25 (4), 2301-2338, (August 2015) DOI: 10.1214/14-AAP1049
KEYWORDS: Sample, discrete time approximation, Hamilton–Jacobi–Bellman equation, nonlinear degenerate PDE, optimal control, Backward stochastic differential equations, 65C99, 60J75, 49L25
Alexei Borodin, Alexey Bufetov, Grigori Olshanski
Ann. Appl. Probab. 25 (4), 2339-2381, (August 2015) DOI: 10.1214/14-AAP1050
KEYWORDS: limit shape, extreme character, signature, 60F05, 22E66
Back to Top